Quantcast

Have you ever been on a medication that caused side affects worse then the actual ailment?

♫♪‼Chloey Arddun‼♫♪ 2012/06/18 00:19:43
Related Topics: Medication
You!
Add Photos & Videos
Add a comment above

Sort By
  • Most Raves
  • Least Raves
  • Oldest
  • Newest
Opinions

  • beach bum 2012/06/22 13:43:13
  • sunshine :) 2012/06/18 02:33:47
    no
    sunshine :)
    +1
    LOL I see those ads all the time on TV, its like why even bother taking some of those meds! "may cause sudden death" or "may cause a black oily discharge" hmmmm, that doesnt sound like fun....
  • L1 2012/06/18 01:07:21 (edited)
    yes
    L1
    +1
    Morphine; too much vomiting. I was given this after surgery once.
  • ed 2012/06/18 01:03:34
    no
    ed
    +1
    not me personally.
  • Fighting4U 2012/06/18 01:03:34
    yes
    Fighting4U
    +1
    Concerta - Don't take it.
  • Matt 2012/06/18 00:28:08
    yes
    Matt
    +1
    One time, I was suffering from mild depression. The doctor asked me if I was suicidal. I told him that I was more "homicidal". He put me on some pills called Effexor. I turned into a zombie. You could give those to pills Charles Manson and let him babysit your children.
  • BubblyBlonde 2012/06/18 00:26:35
    yes
    BubblyBlonde
    +1
    Yes, I hated it.
  • HarleyCharley 2012/06/18 00:20:43
    no
    HarleyCharley
    +1
    thank God...

See Votes by State

The map above displays the winning answer by region.

Living

2014/04/23 16:58:59

Hot Questions on SodaHead
More Hot Questions

More Community More Originals